# SDR ORJA95115

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SPOT OF CORROSION IN BASE OF SEAT TRACK, APPROXIMATELY STATION 1250, OUTBOARD RIGHT.  REMOVE CORROSION PER SRM 51-8-1.  PROTECTIVE TREATMENT, SRM 51-8-0.  WITHIN LIMITS PER SRM 53-05 PG 8P.  (M)
